Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

HCV and slightly coarse texture liver, kindly suggest

Hello Doctor , I am 24 years old. I had HCV which was cleared after I underwent interferon therapy 4 months back. Before I started the therapy my ultrasound showed slightly coarse texture of liver(with all other things normal). I have not undergone any other ultrasound so far. Was that slightly coarse liver texture was something dangerous. I would like to know as After that therapy i have put myself into the normal track of my life.. and now eating everything. like chips and other fried things in my University canteen. also my ALT levels are normal.
Asked On : Tue, 12 Apr 2011
Answers:  1 Views:  677
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
  User's Response
ONCE YOU ARE HCV INFECTED U HAVE TO BE VERY CAUTIOUS ....ALREADY LIVER ECHOTEXTURE IS COARSE WHICH SUGGESTS CHRONIC DAMAGE TO LIVER .... YOU HAVE TAKEN INTERFERON THERAPY . DID YOU COMPLETE THE COURSE ACCORDING TO THE REPORTS ITS IMP TO DO SO YOU MUST HAVE BEEN GIVEN RIBAVIRIN ALSO . DO COMPLETE THE COUSES FOR FULL DURATION AS DECIDED BY YOUR DR BECAUSE HCV SLOWLY DAMAGES THE LIVER IT IS THE MOST COMMON CAUSE OF CHRONIC LIVER DISEASES SIMPLY SGOT /SGPT NORMALIZATION OF LIVER IS INSUFFICIENT
Answered: Wed, 22 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor